# SDR DALA2023010300023

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 92,854 hours, 19,959 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO TE DISAGREE INDICATION DURING DESCENT, CREW DECLARED EMERGENCY. C/W QRH AND LANDED UNEVENTFULLY.  TROUBLESHOT IAW FIM.  R & R NR 8 FLAP POSITION TRANSMITTER. OPS CHECKED NORMAL.
